| Model Number |
1134.0110 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.Additional information provided that the patient had weak bone quality.No determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that a surgery was delayed by 3 hours due to issues with a creo screw head popping off during removal.This event occurred in japan.